CASIA OpenIR  > 09年以前成果
A modified reachability tree approach to analysis of unbounded Petri nets
Wang, FY; Gao, YQ; Zhou, MC
2004-02-01
发表期刊IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART B-CYBERNETICS
卷号34期号:1页码:303-308
文章类型Article
摘要Reachability trees, especially the corresponding Karp-Miller's finite reachability trees generated for Petri nets are fundamental for systematically investigating many characteristics such as boundedness, liveness, and performance of systems modeled by Petri nets. However, too much information is lost in a FRT to render it useful for many applications. In this paper, modified reachability trees (MRT) of Petri nets are introduced that extend the capability of Karp-Miller's FRTs in solving the liveness, deadlock, and reachability problems, and in defining or determining possible firing sequences. The finiteness of MRT is proved and several examples are presented to illustrate the advantages of MRT over FRT.
关键词Analysis Method Discrete Event Systems Petri Nets Reachability Tree
WOS标题词Science & Technology ; Technology
收录类别SCI
语种英语
WOS研究方向Automation & Control Systems ; Computer Science
WOS类目Automation & Control Systems ; Computer Science, Artificial Intelligence ; Computer Science, Cybernetics
WOS记录号WOS:000188464600028
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9036
专题09年以前成果
通讯作者Wang, FY
作者单位1.Chinese Acad Sci, Inst Automat, Complex Syst & Intelligence Sci Lab, Beijing 100080, Peoples R China
2.Univ Arizona, Program Adv Res Complex Syst, Dept Syst & Ind Engn, Tucson, AZ 85721 USA
3.New Jersey Inst Technol, Dept Elect & Comp Engn, Newark, NJ 07102 USA
推荐引用方式
GB/T 7714
Wang, FY,Gao, YQ,Zhou, MC. A modified reachability tree approach to analysis of unbounded Petri nets[J]. IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART B-CYBERNETICS,2004,34(1):303-308.
APA Wang, FY,Gao, YQ,&Zhou, MC.(2004).A modified reachability tree approach to analysis of unbounded Petri nets.IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART B-CYBERNETICS,34(1),303-308.
MLA Wang, FY,et al."A modified reachability tree approach to analysis of unbounded Petri nets".IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART B-CYBERNETICS 34.1(2004):303-308.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
A Modified Reachabil(184KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, FY]的文章
[Gao, YQ]的文章
[Zhou, MC]的文章
百度学术
百度学术中相似的文章
[Wang, FY]的文章
[Gao, YQ]的文章
[Zhou, MC]的文章
必应学术
必应学术中相似的文章
[Wang, FY]的文章
[Gao, YQ]的文章
[Zhou, MC]的文章
相关权益政策
暂无数据
收藏/分享
文件名: A Modified Reachability Tree Approach to Analysis of Unbounded Petri Nets.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。